Asymptotic distribution of functions on compact homogeneous spaces

M. Blümlinger*, M. Drmota, R. F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Some distribution properties of continuous functions on compact, connected, homogeneous Riemannian manifolds are investigated. It is proved that almost all functions are uniformly distributed and almost no functions are well distributed. Furthermore similar results for sequences are established.

Original languageEnglish
Pages (from-to)79-93
Number of pages15
JournalAnnali di Matematica Pura ed Applicata
Issue number1
Publication statusPublished - 1 Dec 1988
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this